prednisone, steroids and withdrawal effects

Highlighted
Occasional Contributor

prednisone, steroids and withdrawal effects

Hi, does anyone have any hints about how to cope with the withdrawal symptoms associated with steroids. I had a BMT in may 2007 and have been on a course of steroids several times since. the last time was for graft versus host disease of the lung which the prednisone was great at fixing. I have been on predisone for a year and have just very slowly brought the dose down so that now I have been off it for about ten days. I have been cranky and short tempered, impatient, frustrated with small things, when normally I am not like this. This seems to happen every time I get off this stuff. John
Reply
0 Kudos
Post new topic
Talk to a health professional
Cancer Council support and information 13 11 20Mon - Fri 9am - 5pm
Cancer Information and Support

Online resources and support

Access information about support services, online resources and a range of other materials.

Caring for someone with cancer?

Find out what resources and support services are available to assist you.